Alert archive / Louisiana / Small Craft Advisories in 2011

Small Craft Advisory 112, NWS Lake Charles, LA

December 4, 2011

NWS Lake Charles, LA issued this small craft advisory at Dec 4, 2011, 9:38 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2011, 9:38 AM CST (15:38 UTC)
Expired
Dec 5, 2011, 3:46 AM CST
In force
18 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WHUS74 KLCH 041538
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
938 AM CST SUN DEC 4 2011

...LONG-PERIOD SOUTHEASTERLY SWELLS WILL PERSIST TODAY...

.AN APPROACHING GREAT PLAINS COLD FRONT WILL GENERATE LARGE
DIFFERENCES IN PRESSURE ACROSS THE COASTAL WATERS. MODERATE
SOUTHEASTERLY WINDS ARE THE RESULT. IN ADDITION...LONG-PERIOD
SOUTHEASTERLY SWELLS WILL BE FOUND OVER THE FARSHORE WATERS.
FINALLY...THE ACTUAL TIDES WILL BE RUNNING ABOUT A FOOT ABOVE THE
DATUM MEAN LOWER LOW WATER.

GMZ470-472-475-042345-
/O.NEW.KLCH.SC.Y.0112.111204T1538Z-111205T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
938 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
270 
WHUS74 KLCH 042050
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
250 PM CST SUN DEC 4 2011

...LONG-PERIOD SOUTHEASTERLY SWELLS WILL PERSIST TODAY...

.MODERATE SOUTHEASTERLY WINDS CONTINUE TO PERSIST OVER MOST OF
THE GULF OF MEXICO...MAINTAINING LONG-PERIOD 7-FOOT SWELLS ACROSS
THE FARSHORE WATERS. THE SIGNIFICANT WAVE HEIGHTS HAVE BEEN RUNNING
FROM 5 TO 8 FEET...WITH A DOMINANT WAVE PERIOD AROUND 8 SECONDS.

GMZ470-472-475-050500-
/O.CON.KLCH.SC.Y.0112.000000T0000Z-111205T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
250 PM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 5 TO 8 FEET...MAINLY FROM LONG-PERIOD SOUTHEASTERLY
  SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
123 
WHUS74 KLCH 050306
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
906 PM CST SUN DEC 4 2011

...LONG-PERIOD SOUTHEASTERLY SWELLS WILL PERSIST TODAY...

.MODERATE SOUTHEASTERLY WINDS CONTINUE TO PERSIST OVER MOST OF
THE GULF OF MEXICO...MAINTAINING LONG-PERIOD 7-FOOT SWELLS ACROSS
THE FARSHORE WATERS. THE SIGNIFICANT WAVE HEIGHTS HAVE BEEN
RUNNING FROM 5 TO 8 FEET...WITH A DOMINANT WAVE PERIOD AROUND
8 SECONDS.

GMZ470-472-475-051200-
/O.CON.KLCH.SC.Y.0112.000000T0000Z-111205T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
906 PM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 5 TO 8 FEET...MAINLY FROM LONG-PERIOD 
  SOUTHEASTERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
823 
WHUS74 KLCH 050946
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
346 AM CST MON DEC 5 2011

...A COLD FRONT WILL BRING STRONG OFFSHORE WINDS LATE THIS
AFTERNOON AND TONIGHT...

.A COLD FRONT WILL CROSS THE NORTHWEST GULF TODAY...WITH OFFSHORE
FLOW STRENGTHENING IN ITS WAKE. THE STRONG OFFSHORE WINDS WILL
PERSIST THROUGH TONIGHT WITH NORTHERLY WINDS TO CONTINUE THROUGH
THE WEEK.

GMZ470-052100-
/O.CAN.KLCH.SC.Y.0112.000000T0000Z-111205T1200Z/
/O.NEW.KLCH.SC.Y.0113.111206T0000Z-111206T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
346 AM CST MON DEC 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST TUESDAY...
...SMALL CRAFT ADVISORY THIS MORNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CST TUESDAY. THE SMALL CRAFT ADVISORY THIS MORNING HAS BEEN
CANCELLED.

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ472-475-051100-
/O.CAN.KLCH.SC.Y.0112.000000T0000Z-111205T1200Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
346 AM CST MON DEC 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SOUTHERLY WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA AND ARE
EXPECTED TO REMAIN BELOW 20 KT TODAY.

$$

GMZ450-052100-
/O.NEW.KLCH.SC.Y.0113.111206T0000Z-111206T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
346 AM CST MON DEC 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CST TUESDAY. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS UP TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 5:53 AM CST, 3 hours 45 minutes earlier.

Area forecast discussion, Dec 4, 5:53 AM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
553 AM CST SUN DEC 4 2011

.AVIATION...
CIGS TONIGHT HAVE VARIED BETWEEN MVFR AND VFR WITH SCTD SHOWERS
STREAMING NORTH FM THE GULF...MAINLY ACRS SE TX. SELY WINDS CONTINUE
TO PULL MOISTURE OVER THE AREA AHEAD OF A COLD FRONT THAT IS
CURRENTLY LOCATED FROM NEAR LITTLE ROCK TO WEST OF HOUSTON. FRONT
WILL MAKE LITTLE PROGRESS SE DURING THE DAY...SO GUSTY SELY WINDS
WILL PERSIST TODAY ALONG WITH VFR CIGS 3500-4000 FT AND ISOLATED
SHOWERS. CIGS EXPECTED TO LOWER TO MVFR AGAIN THIS EVENING.
INCLUDED PROB30 RAIN CHANCES AT BPT AND LCH AND TEMPO GROUPS AT
AEX AS THE FRONT INCHES CLOSER TO THE AREA...WITH CIGS/VISBYS
LOWER DURING PERIODS OF SHOWERS/RAIN.

&&

.PREV DISCUSSION... /ISSUED 452 AM CST SUN DEC 4 2011/

DISCUSSION...
WARM AND MOIST AIR ADVECTION CONTINUES OVER THE FORECAST AREA THIS
MORNING AS SOUTHEAST WINDS OFF THE GULF BRING WARMER TEMPERATURES
AND HIGHER DEW POINTS INTO THE REGION. A FEW LIGHT SHOWERS ARE
MOVING IN OFF THE GULF AND ACROSS THE FORECAST AREA...MAINLY WEST
OF AN ALEXANDRIA TO CAMERON LINE. MORE CONCENTRATED AREA OF
SHOWERS AND A FEW THUNDERSTORMS ARE LOCATED FURTHER TO THE
NORTHWEST OVER NORTH CENTRAL TEXAS BEHIND A COLD FRONT. LATEST
WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL LOW OVER THE SOUTHWEST
U.S. WITH MOIST SOUTHWEST FLOW FROM THE EAST PACIFIC AHEAD OF THIS
SYSTEM.

FRONTAL SYSTEM WILL CONTINUE TO MAKE VERY SLOW PROGRESS TO THE
SOUTHEAST TODAY AND BASICALLY STALL LATE THIS AFTERNOON JUST TO
THE NORTHWEST OF THE FORECAST AREA. LIFT AND LOW LEVEL INSTABILITY
WEAK AHEAD OF THE FRONT...SO MORE CONCENTRATED AREA OF SHOWERS
WILL BE CONFINED TO THE UPPER PARTS OF SOUTHEAST TEXAS THIS
AFTERNOON CLOSER TO THE FRONT...WITH LOWER POPS ACROSS WEST CENTRAL AND
SOUTHWEST LOUISIANA...AND JUST ISOLATED SHOWERS OVER SOUTH CENTRAL
LOUISIANA.

COLD FRONT WILL GET A BIT OF A KICK FROM SOME UPPER LEVEL ENERGY
ON MONDAY THAT WILL PUSH THE FRONT EASTWARD AND ACROSS THE
FORECAST AREA DURING THE AFTERNOON HOURS. AGAIN...LIFT AND LOW
LEVEL INSTABILITY WILL BE WEAK...SO THE BEST CHANCE AND MOST
NUMEROUS SHOWER ACTIVITY WILL BE RIGHT ALONG AND BEHIND THE FRONT
DUE TO ISENTROPIC LIFT AS MOIST SOUTHWEST FLOW OVER-RIDES THE
COOLER SURFACE. SOME ELEVATED INSTABILITY WILL BE LOCATED NEAR THE
85H FRONT...SO SOME ISOLATED THUNDERSTORMS MAY BE EMBEDDED WITHIN
THE OVER-RIDING RAIN. PRECIPITABLE WATER FORECAST TO INCREASE TO
OVER 1.5 INCHES WITH MEAN RH OVER 80 PERCENT...SO SOME DECENT
RAINFALL AMOUNTS MAY OCCUR FROM TONIGHT THROUGH MONDAY...ESPECIALLY
OVER NORTHWEST PORTIONS OF THE FORECAST AREA...FROM MAINLY NORTHWEST
OF A SILSBEE TO LEESVILLE LINE...WHERE AVERAGE AMOUNTS WILL BE 1
TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. REMAINDER OF THE AREA
WILL SEE BETWEEN 1/2 AND 1 1/2 INCHES OF RAIN...WITH THE LOWER
AMOUNTS OVER SOUTH CENTRAL LOUISIANA.

EXPECT THE GOOD COVERAGE OF OCCASIONAL LIGHT TO MODERATE RAIN TO
CONTINUE ON MONDAY NIGHT BEHIND THE SURFACE COLD FRONT WITH THE
CONTINUING ISENTROPIC LIFT REGIME.

DIFFERENCES OCCUR BEYOND MONDAY NIGHT IN THE EXTENDED GUIDANCE.
WILL GIVE BETTER WEIGHT FOR THIS PORTION OF THE FORECAST TO THE
ECMWF DUE TO ITS CONSISTENCY. THIS WILL BRING THE MAIN UPPER LEVEL
TROF AXIS THROUGH THE FORECAST AREA ON WEDNESDAY. UNTIL THE TROF
AXIS CROSSES...OVER-RIDING CLOUDS AND OCCASIONAL LIGHT RAIN WILL
CONTINUE WITH CHILLY TEMPERATURES.

WITH THE EXPECTED CLEARING SKIES...NEAR FREEZING TEMPERATURES WILL
BE POSSIBLE ALONG AND NORTH OF I-10 BY THURSDAY MORNING...WITH THE
CHILLY AND BELOW NORMAL TEMPERATURES CONTINUING THROUGH THE END OF
THE WEEK.

RUA

MARINE...
MODERATE SOUTHEAST FLOW WILL PREVAIL OVER THE FORECAST AREA
THROUGH TODAY AND TONIGHT. WIND SPEEDS OF 15 TO 20 KNOTS WITH SEAS
BUILDING UP TO 6 FEET WILL PROVIDE EXERCISE CAUTION WORDING FOR
THE MARINE ZONES BEYOND 20 NM.

A COLD FRONT WILL MOVE SLOWLY ACROSS THE COASTAL WATERS DURING
MONDAY. STRONG NORTHERLY WINDS WILL GRADUALLY INCREASE BEHIND THE
FRONT BY LATE MONDAY INTO MONDAY NIGHT WITH LIKELY SMALL CRAFT
ADVISORY CONDITIONS. THE STRONG TO MODERATE OFFSHORE FLOW WILL
CONTINUE FOR THE REMAINDER OF THE WEEK AS COLD AIR ADVECTION
PREVAILS OVER THE GULF WATERS.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  76  64  69  45 /  30  40  70  50
KBPT  76  64  67  45 /  40  50  70  50
KAEX  75  60  60  43 /  50  60  70  50
KLFT  77  65  73  47 /  20  30  60  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR WATERS
     FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
     WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
     FROM 20 TO 60 NM.

&&

PUBLIC/MARINE...07
AVIATION...24
Hazardous weather outlook, Dec 4, 5:15 AM CST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
515 AM CST SUN DEC 4 2011

GMZ430-432-435-LAZ027>033-041>045-051>055-TXZ180-201-215-216-
259>262-051200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-
ST. MARY-LOWER ST. MARTIN-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
515 AM CST SUN DEC 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A COLD FRONT WILL BEGIN TO ENTER UPPER SOUTHEAST TEXAS LATE TODAY
AND BASICALLY STALL OVER THAT AREA TONIGHT. A FEW SHOWERS CAN BE
EXPECTED AHEAD OF THE FRONT...WITH NUMEROUS SHOWERS AND A FEW
THUNDERSTORMS EXPECTED RIGHT ALONG AND BEHIND THE FRONT. SOME
LOCALLY HEAVY RAINFALL MAY OCCUR. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE COLD FRONT WILL SLOWLY MOVE EAST ACROSS THE FORECAST AREA ON
MONDAY WITH NUMEROUS SHOWERS OF MODERATE TO OCCASIONALLY HEAVY
RAIN AND A FEW THUNDERSTORMS. RAINFALL AMOUNTS WILL AVERAGE
BETWEEN 1 TO 3 INCHES ACROSS UPPER SOUTHEAST TEXAS AND WEST
CENTRAL LOUISIANA...WITH 1/2 TO 1 1/2 INCHES OF RAINFALL ELSEWHERE.

COLD TEMPERATURES WILL THEN MOVE IN BEHIND THE FRONT WITH A LIGHT
FREEZE EXPECTED FOR A MAJORITY OF THE AREA NORTH OF INTERSTATE 10
ON THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ450-452-455-470-472-475-051200-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
515 AM CST SUN DEC 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
MODERATE SOUTHEAST FLOW CAN BE EXPECTED WITH BUILDING SEAS TO 6
FEET BEYOND 20 NM. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS ON MONDAY WITH
STRONG NORTHERLY WINDS DEVELOPING BEHIND THE FRONT BY LATE MONDAY
INTO MONDAY NIGHT...WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY.
THE MODERATE TO STRONG OFFSHORE WINDS WILL THEN CONTINUE FOR THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

Nearby

Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.